Doctor insights on:
Fever After Taking Antibiotics
Is fever normal after taking 6 doses of augmentin (amoxicillin and clavulanate) @ 26ml/day for scarlet fever?
Scarlet fever: Strep organism that causes scarlet fever is sensitive to augmentin (amoxicillin and clavulanate). After the third day your child should have responded to the antibiotic. Either he has been misdiagnosed or he isnt getting enough medicine. Take him back to the doctor for reevaluation. ...Read moreSee 1 more doctor answer
Surgery 10 days ago. Fever in spite of antibiotics. Fever after meds finished. Started new antibiotic. No fever but fever symptoms. Why might this be?
Complicated: Without knowing why antibiotics were given it is impossible to answer this. Post-operative fever is often from infectious complications of surgery. Antibiotics can sometimes suppress fever without actually effectively treating the underlying problem. If your fever returns it might be helpful to ask your doctor to get an infectious diseases consultant involved. Good luck, hope you are better soon. ...Read more
I was given steroid and augmentin (amoxicillin and clavulanate) for sinus infection. Still having symptoms after finishing steroid. Should I start taking antibiotics?
Maybe: Mrsa is variant of a more common skin bacteria that is resistant to many antibiotics. It is not more likely to cause infection but its resistance makes it more challenging to treat. The length of treatment required would vary widely depending on the depth of your infection. Best for others to avoid contact with wound until it heals. ...Read more
8yo was given augmentin (amoxicillin and clavulanate) antibiotics yesterday for chest infection.At night she still had fever, when will antibiotic start working?
Cough and mucous: doesn't mean you have a bacterial infection, which is the only reason to take an antibiotic. If your doctor has seen you and is recommending an antibiotic, then you should certainly follow their recommendation, but if you haven't been seen or your symptoms have changed since a visit with them, you should re-contact them to discuss and/or be seen. ...Read more
Wrong strep: Group a strep is the throat pathogen we worry about.Group b strep is a normal germ of the bowel & female genital tract that can be fatal to babies. If your throat remains sore after 4 wks it is probable that strep was not the only or primary issue.Mono can present as a prolonged sore throat & often strep can be found concurrently.Followup with your dr if still ill. ...Read moreSee 2 more doctor answers
How long after taking an antibiotic pill would side effects occur, i get nausea/headache hours after taking macrodantin (nitrofurantoin)?
49 y/o has fever for 3weeks. He's taking antibiotics and paracetamol. but fever still comes back after 6 hours taking the medicine. Fever is worse
Given prophylactic keflex post surgery.103 fever next day.Fever up & down til finished meds.Switched to cipro (ciprofloxacin).Fever gone, still having fever symptoms.
See your surgeon: There are many reasons for post-op fever, but if the Cipro (cipro (ciprofloxacin)floxacin) took care of it, you probably had some sort of infection. This could be at the surgical site, or the lungs or urinary tract - it all depends on what the surgery was. If you are still having any kind of symptoms, see your doctor. You may need a different antibiotic, or just a longer course of the cipro (ciprofloxacin). ...Read more
I've been taking Augmentin (amoxicillin and clavulanate) 875/125 mg x5 days for mastitis. Have had diarrhea, headache, & fatigue x3 days (after taking Augmentin (amoxicillin and clavulanate)). Is this normal?
Prevent it: If you are not having yeast infection symptoms do not take a medicine for it. It you know you get them after antibiotics prevent them. Take probiotics while you take antibiotics (separate by several hours or antibiotic kills probiotics) and for a month afterwards. Eat more alkaline foods like cucumbers, avocado, and celery as it helps prevent infections on general. ...Read more
Can i take Imodium for diarrhea if taking antibiotics for Strep throat?
I just started a 10 day course of Augmentin (amoxicillin and clavulanate) and am having diarrhea
No interaction: Imodium (loperamide) and Augmenting should not interfere with each other, but please consider treating the cause of the diarrhea (antibiotics create an imbalance of beneficial bacteria in the gut and result in diarrhea). High quality probiotics and taking antibiotics with food might be a better option. ...Read more
Fever Lasting 5 days . Taking antibiotics for ear infection 3rdday. Fever increases around 6 hrs after Motrin. Coughing and irregular runny nose?
- Talk to a doctor live online for free
- Fever while taking antibiotics
- After taking antibiotics for chlamydia
- Diarrhea after taking antibiotics
- Ask a doctor a question free online
- Discharge after taking antibiotics
- Does taking antibiotics help with a fever?
- Fever after antibiotics
- Pneumonia fever after antibiotics
- Talk to a infectious disease specialist online